Advil PM Pain Reliever and Nighttime Sleep Aid combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night’s sleep. Whether you have occasional muscle aches, a backache, a toothache, or minor arthritis pain, these non-habit-forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains.
Each caplet contains ibuprofen 200mg, of minor arthritis relief, headache relief, and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep.
Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night’s sleep at home or away.